# SDR ASAA2019031728630

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,179 hours, 13,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH PACK CONTROL LIGHTS ILLUMINATE ON RECALL AND CLEAR ON RESET. GROUNDED - YES. C/W AMM 21-61-00, PACK/ZONE TEMP CONTROLLER BITE TEST IS GOOD, THIS CLEARS MEL 21-32B, NO FURTHER DEFECTS NOTED. HISTORY SHOWS "RAM AIR SENSOR" FAULT PREVIOUS FLIGHT.
